MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR A-SERIES CAMERA

STERIS CORPORATION - MONTGOMERY HARMONYAIR A-SERIES CAMERA
Model Number A-Series Camera
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the harmonyair a-series surgical lighting system and found that the in-light camera on the subject lighthead was not operating properly.The technician could not turn on/off the lighthead from the light handle or the wall controller.The technician also confirmed that a bank of led lights in the center of the subject lighthead were not illuminating.The technician disassembled the in-light camera subject of the reported event and observed wires caught in the gear assembly subsequently causing damage to the wire insulation.The steris service technician installed a new in-light camera, tested the function and operation of the harmonyair a-series surgical lighting system and confirmed the unit to be operating properly.The unit was returned to service and no additional issues have been reported.A complaint review was performed and confirmed this to be an isolated event.
 
Event or Problem Description
The user facility reported that during a patient procedure the in-light camera to one of the lightheads on their harmonyair a-series surgical lighting system was not operating properly.A section of the lighthead was also not illuminating.User facility personnel utilized the other lightheads and completed the patient procedure.A procedure delay occurred due to the reported event.No report of injury.

Brand Name
HARMONYAIR A-SERIES CAMERA
Common Device Name
HARMONYAIR A-SERIES CAMERA
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17362617
Report Number1043572-2023-00126
Device Sequence Number5289874
Product Code KQM
UDI-Device Identifier00724995182427
UDI-Public00724995182427
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-Series Camera
Device Catalogue NumberLAH0026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown